# SDR DALA2016020800984

- Difficulty date: February 6, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 56,484 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FWD PART OF COACH.  R & R BATTERY POWER SUPPLY AND BATTERY IAW AMM 33-65.  OPS CHECK NORMAL.  OK FOR SERVICE.
